# SDR 2008UALA00471

- Difficulty date: January 26, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,974 hours, 21,061 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Light Receptacle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT INOP AT DOOR 4R.  REPLACED MISSING SCREWS.  OPS CHECKS GOOD.
